Skoči na glavni sadržaj

Mathematical Communications , Vol. 6 No. 1, 2001.

  • Datum izdavanja: 20.06.2001.
  • Objavljen na Hrčku: 20.03.2006.

Sadržaj

Puni tekst

A note on a Whitney map for continua (str. 1-9)

I. Lončar
Izvorni znanstveni članak


The dynamics of some cubic vector fields with a center (str. 11-27)

V. Županović
Izvorni znanstveni članak


Hyperspherical curves in n-dimensional k-isotropic space $I_n^k$ (str. 39-45)

Ž. M. Šipuš
Izvorni znanstveni članak


Minisum location in space with restriction to curves and surfaces (str. 47-55)

H. Späth
Izvorni znanstveni članak


Least squares estimation of regression coefficients of singular random fields observed on a sphere (str. 57-72)

V.V. Anh, N.N. Leonenko, M.M. Sharapov
Izvorni znanstveni članak


On algebraic equations concerning semi-tangential polygons (str. 73-81)

M. Radić
Izvorni znanstveni članak


Unique symmetric (66,26,10) design admitting an automorphism of order 55 (str. 83-87)

D. Crnković, S. Rukavina
Izvorni znanstveni članak


Least squares fitting of spheres and ellipsoids using not orthogonal distances (str. 89-96)

H. Späth
Izvorni znanstveni članak


Mann iteration for generalized pseudocontractive maps in Hilbert spaces (str. 97-100)

Ş. M. Şoltuz
Izvorni znanstveni članak


Observations on some sequences supplied by inequalities (str. 101-106)

Ş. M. Şoltuz
Izvorni znanstveni članak


Posjeta: 15.183 *